The number of spanning trees of the generalized Boolean n-cube network

T. C. Huang, J. F. Wang, C. S. Yang, J. Y. Lee

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, the well-known Boolean n-cube networks are extended to the generalized Boolean n-cube networks which are based on a mixed radix number system. Although a classic theorem-the matrix tree theorem-can compute the number of spanning trees of any graph, however, we derive a simple formula for this general structure.

Original languageEnglish
Pages (from-to)715-725
Number of pages11
JournalComputers and Mathematics with Applications
Volume16
Issue number9
DOIs
Publication statusPublished - 1988

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'The number of spanning trees of the generalized Boolean n-cube network'. Together they form a unique fingerprint.

Cite this